Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have Sinusitis, buzzing sound in ear and high palpitation. Am pregnant. Treatment?

im now 8month pregnanat.i have in my right side ear some kind of air sound its through out the day.its buzzling...i have a sinus infection also.last week i got high palpetation its came till dr has done all the test every thing is normal.its doesnt came after dr tald me may be its bcoz of worry about my ear sound.please help me,
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
thank you for your query.
Tinnitus ( ringing sensation in ear ) is definitely because of sinusitis.
Please consult a chest physician for that if it is really troublesome.
Also, palpitations and raised heartbeat upto 150 is not normal.
It could be due to stress, anxiety, thyroid disorder or anemia.
rarely, a cardiac disorder could be the cause.
Consult your gynecologist for a complete evaluation.
take care.
Answered: Sun, 24 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor